Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 71, NWS Jacksonville, FL

May 31, 2016Flagler County, Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 31, 2016, 7:29 PM EDT for Flagler County, Putnam County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2016, 7:29 PM EDT (23:29 UTC)
Expired
May 31, 2016, 8:15 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Flagler County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 118 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1421 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

019 
WUUS52 KJAX 312329
SVRJAX
FLC035-107-010015-
/O.NEW.KJAX.SV.W.0071.160531T2329Z-160601T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
729 PM EDT TUE MAY 31 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PUTNAM COUNTY IN NORTHEASTERN FLORIDA...
  WESTERN FLAGLER COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 815 PM EDT

* AT 729 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANDALUSIA...
  MOVING SOUTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRESCENT CITY...POMONA PARK...ANDALUSIA...SAN MATEO AND LAKE COMO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2932 8125 2932 8140 2940 8142 2940 8143
      2938 8145 2935 8156 2962 8160 2963 8152
      2962 8152 2963 8137
TIME...MOT...LOC 2329Z 346DEG 10KT 2957 8148 

HAIL...0.75IN
WIND...60MPH
 
$$

SHASHY
2 follow-up statements
862 
WWUS52 KJAX 312352
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
752 PM EDT TUE MAY 31 2016

FLC035-107-010015-
/O.CON.KJAX.SV.W.0071.000000T0000Z-160601T0015Z/
PUTNAM FL-FLAGLER FL-
752 PM EDT TUE MAY 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN PUTNAM AND WESTERN FLAGLER COUNTIES...

AT 752 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ANDALUSIA...
MOVING SOUTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRESCENT CITY...POMONA PARK...ANDALUSIA AND LAKE COMO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 2942 8129 2935 8141 2940 8142 2940 8143
      2938 8145 2935 8156 2958 8159 2960 8149
      2957 8135
TIME...MOT...LOC 2352Z 346DEG 10KT 2951 8146 

HAIL...0.75IN
WIND...60MPH
 
$$

SHASHY
015 
WWUS52 KJAX 010012
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
812 PM EDT TUE MAY 31 2016

FLC035-107-010022-
/O.EXP.KJAX.SV.W.0071.000000T0000Z-160601T0015Z/
PUTNAM FL-FLAGLER FL-
812 PM EDT TUE MAY 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUTNAM AND
WESTERN FLAGLER COUNTIES WILL EXPIRE AT 815 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.

LAT...LON 2942 8129 2935 8141 2940 8142 2940 8143
      2938 8145 2935 8156 2958 8159 2960 8149
      2957 8135
TIME...MOT...LOC 0008Z 346DEG 10KT 2951 8146 

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:05 PM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 31, 4:05 PM EDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
405 PM EDT TUE MAY 31 2016

.Near Term /Through Wednesday/...
Widely scattered sea breeze convection expected later this
afternoon and again Wed afternoon. Have limited POPs to 30 pct as
model guidance not suggesting very widespread precip beneath upper
ridge and given mediocre precip water values. MOS pops from MET,
MAV, and ECS similar showing fairly low values. Continued above
normal temperatures thru Wed with high temps lwr-mid 90s
inland...upr 80s/around 90 coast.... and low temps tonight
generally upr 60s to lwr 70s. Could be some patchy shallow fog
toward dawn Wed but keeping out of forecast since generally not
expected to be dense.

.SHORT TERM /Wednesday Night through Thursday Night/...
A weak perturbation aloft over the western Atlantic just to the
east of the area will move slowly eastward Wednesday night into
Thursday, and a light west to northwest flow aloft will prevail
through the period. The remnants of Bonnie will move slowly
northeastward along the North Carolina coastline through Thursday
night. Storms will linger through the evening Wednesday night and
then dissipate overnight. Overnight lows will be in the upper 60s
to lower 70s. Surface ridge axis will move northward and be
located near the FL/GA border Thursday. Thus, storm motion will be
slow, with storms propagating along the sea breeze and outflow
boundaries. Moderate instability with precipitable water values
ranging from 1.5-1.75" will result in scattered showers and storms
during the afternoon and evening hours on Thursday. Temperatures
will be hot with highs in the low to mid 90s, except upper 80s
along the coast.

.LONG TERM /Friday through Monday/...
An upper level low over south Texas will shear out late in the
weekend as an upper trough digs across the Great Lakes and Ohio
Valley Sunday and Monday. Weak upper ridging over the region will
then be replaced by troughing Sunday and Monday. The models differ
in the strength of the troughing, but otherwise agree on the
pattern. Scattered afternoon and early evening showers and storms
along the sea breeze boundaries will prevail each afternoon
through Saturday. Moisture will increase as the flow increases out
of the southwest, and enhancement from the the upper trough is
forecast to lead to higher coverage of storms. Warm temperatures
will prevail each day with highs generally in the lower 90s and
lows in the upper 60s to lower 70s.

&&

.AVIATION...
Continuing VCTS for afternoon and early evening at TAF sites...but
coverage of TSRA expected to be rather limited this afternoon and
again Wed afternoon. Otherwise...VFR conditions expected.

&&

.MARINE...
West winds will become SE along the coast this afternoon and again
Wed afternoon.  Southerly flow will prevail Thu thru weekend with high
pressure east of the waters.  Winds will generally be 10-15 kts with seas
2-4 ft.

Rip Currents: Low risk today and Wed.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  93  69  93 /  30  30  30  30
SSI  72  88  74  87 /  20  20  10  30
JAX  72  92  70  93 /  30  30  20  30
SGJ  72  88  73  88 /  20  20  20  30
GNV  69  92  69  92 /  30  30  30  30
OCF  70  92  69  92 /  30  30  20  30

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Wolf/Kennedy/Walker
Hazardous weather outlook, May 31, 4:58 AM EDT, 14 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 AM EDT TUE MAY 31 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-011000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
458 AM EDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON. A FEW
STRONGER STORMS COULD PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON DUE TO VERY
SLOW STORM MOTION GENERALLY TO THE SOUTHEAST AT 10 MPH OR LESS.
THUNDERSTORMS WILL DECREASE IN COVERAGE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
WEDNESDAY THROUGH NEXT WEEKEND.

AFTERNOON HEAT INDEX VALUES WILL NEAR 100 DEGREES INLAND EACH
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 31, 6:37 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
637 PM EDT TUE MAY 31 2016

GAZ136-152-312315-
WAYNE GA-BRANTLEY GA-
637 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WAYNE AND
NORTHEASTERN BRANTLEY COUNTIES UNTIL 715 PM EDT...

AT 636 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RAYBON...OR 9 MILES NORTH OF NAHUNTA...MOVING SOUTH AT 15 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
NAHUNTA...RAYBON...ATKINSON AND HORTENSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3130 8173 3128 8175 3125 8176 3115 8203
      3128 8205 3128 8201 3129 8200 3131 8199
      3132 8201 3134 8203 3136 8204 3138 8204
      3150 8185
TIME...MOT...LOC 2236Z 337DEG 13KT 3134 8193

SHASHY
Local storm report, May 31, 6:45 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
645 PM EDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     3 NNE SCREVEN           31.52N 82.00W
05/31/2016                   WAYNE              GA   911 CALL CENTER

            2 TREES DOWN.

&&

AK
Local storm report, May 31, 6:50 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
650 PM EDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     ELKTON                  29.78N 81.43W
05/31/2016                   ST. JOHNS          FL   911 CALL CENTER

            3 TREES DOWN IN ELKTON. 2 DOWN NEAR SAINT AMBROSE CHURCH
            RD AND 1 DOWN NEAR COUNTY ROAD 13 SOUTH.

&&

AK
Special weather statement, May 31, 6:56 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
656 PM EDT TUE MAY 31 2016

GAZ149-163-312330-
CLINCH GA-ATKINSON GA-
656 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CLINCH AND
SOUTHEASTERN ATKINSON COUNTIES UNTIL 730 PM EDT...

AT 656 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COGDELL...OR 8 MILES NORTH OF HOMERVILLE...MOVING SOUTHEAST AT 15 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...PEARSON...ARGYLE AND COGDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3135 8290 3120 8269 3102 8259 3087 8273
      3130 8298
TIME...MOT...LOC 2256Z 315DEG 13KT 3116 8277

SHASHY
Special weather statement, May 31, 7:12 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
712 PM EDT TUE MAY 31 2016

FLZ031-036-312345-
ALACHUA FL-BRADFORD FL-
712 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA AND EASTERN
BRADFORD COUNTIES UNTIL 745 PM EDT...

AT 712 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
SAMPSON...OR 8 MILES SOUTHWEST OF STARKE...MOVING NORTHEAST AT 5 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
STARKE...KEYSTONE HEIGHTS...ORANGE HEIGHTS...SAMPSON...WALDO AND HAMPTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2981 8230 2988 8229 3006 8220 2990 8205
      2979 8205 2968 8218
TIME...MOT...LOC 2312Z 217DEG 5KT 2984 8219

SHASHY
Special weather statement, May 31, 7:22 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
722 PM EDT TUE MAY 31 2016

FLZ033-038-010015-
FLAGLER FL-ST. JOHNS FL-
722 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ST. JOHNS AND
NORTHWESTERN FLAGLER COUNTIES UNTIL 815 PM EDT...

AT 722 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HASTINGS...MOVING SOUTHEAST AT 15 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HASTINGS...ANDALUSIA AND SPUDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2954 8138 2947 8150 2953 8152 2976 8153
      2977 8154 2981 8151 2966 8129
TIME...MOT...LOC 2322Z 331DEG 11KT 2968 8147

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:53 PM EDTSpecial Weather StatementJAXFlagler52 min
May 31, 3:48 PM EDTSpecial Weather StatementJAXSaint Johns42 min
May 31, 3:56 PM EDTSpecial Weather StatementJAXMarion49 min
May 31, 4:29 PM EDTSpecial Weather StatementJAXSaint Johns46 min
May 31, 4:50 PM EDTSpecial Marine WarningJAX55 min
May 31, 5:26 PM EDTSevere Thunderstorm WarningJAXHamilton49 min
May 31, 5:55 PM EDTSpecial Weather StatementJAXSaint Johns35 min
May 31, 5:58 PM EDTSevere Thunderstorm WarningJAXSaint Johns47 min
May 31, 6:18 PM EDTSevere Thunderstorm WarningJAXPutnam42 min
May 31, 6:24 PM EDTSpecial Weather StatementJAXAlachua51 min
May 31, 7:12 PM EDTSpecial Weather StatementJAXBradford33 min
May 31, 7:17 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford3 hr
May 31, 7:21 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford39 min
May 31, 7:22 PM EDTSpecial Weather StatementJAXFlagler53 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.